... through self medication every morning to get motivated for three years now..one day about a month ago I started to notice pain in my left arm and a lot of discomfort/weakness... then I woke up the next morning and my fingers stopped working(mainly extension..not so much flexors)..can too much lyrica cause this?
I'm taking 200 milligrams of Lyrica three times a day I feel no side effects like that at all. Self medicating, where are you getting the lyrica from? I'm taking it for neuropathy in my feet but I'm also taking cymbalta too.. with no side effects other than maybe a better mood.
jimbo1998~ I have been on lyrica 150mgs for over 2 years now, and I too have had pain in left arm, and problems with fingers freezing up on me. I, know it effects people differently, It helps with my nerve pain, but I can see a lot of change in my body after I've been taking it that's not so good. My mobility is getting worse, my arms, legs are getting worse, they try to freeze up on me, and don't want to work. Also it's messing with my breathing now, which is getting worse. My eyes as well are going down hill when trying to focus sometimes. I think it all has to do with the nerves signal to the brain, which lyrica messes with, because the nervous system can play havoc on one's body, especially when ones brain is sending the wrong signal to the heart, or in our case arms. Lyrica for some works great, but for people like me, and You, not so much.
I too agree You need to consult your Dr. just in case You are having heart problems. I myself would stop taking it but coming down off it is a living hell, that, and the cost of it is a rip off, even with insurance It's costing me out of pocket $168 a month I would like to keep. Best of luck to You! God Bless!
Jimbo1988: I have degenerative disc disease and went through a series of medical problems relating to it such as a heart attack when Dr. Lisa Wonnell-Womac NP Comprehensive centers for did injections in my neck before doing an MRI. They were not aware of a 5 inch sack of fluid in my spinal cord which caused a lack of oxygen to my heart which then caused me to have a heart attack when discharged from a six day stay in the hospital I had trouble signing the discharge papers. It wasn't until I got out of the shower and saw a 3 inch burn on my right hand. Short of the long after all the testing come to find out I had severe spinal stenosis and My neck was broken into places. I eventually lost a sensation in the right side of my body and ended up having a laminectomy and a five level fusion in the neck. Years prior I had a three level fusion in my lumbar spine. I now just had my second EMG done since my surgery and found things have progressed worse .
I now have both arms have carpal tunnel and I have two pinched nerves in the neck. The nerve damage has been pretty bad however Lyrica makes me very dizzy and I just can't take it. I even had to have the tip of my thumb cut off because of a little cut that got infected because I could not feel it. However the pain inside is horrible because of all the nerve damage. I would get an EMG as soon as possible! Sounds like pinched nerves!
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What are my other options for around the clock pain medications? Has anyone taken MS Contin (I take?
Posted 10 Sep 2010 • 1 answer
Posted 30 Oct 2010 • 1 answer
Posted 30 May 2015 • 1 answer
Posted 6 Oct 2015 • 1 answer
Posted 18 Oct 2015 • 0 answers